# SDR DALA2018022601240

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 46,199 hours, 24,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Dented
- Location: Frame 56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE COVER SHEET LOCATED AT FRAME 56+10 INCHES.   REPLACED THE COVER SHEET IAW SRM 51-42-11, 51-72-11, 51-72-11, AND DRAWING D53477000.
